IJPAM: Volume 48, No. 2 (2008)

NOTE ON THE ALMOST PERIODIC SOLUTIONS OF
THE ABSTRACT CAUCHY PROBLEM

Saud M.A. Alsulami
Department of Mathematics
King Abdulaziz University
P.O. Box 138381, Jeddah, 21323, KINGDOM OF SAUDI ARABIA
e-mail: alsulami@kau.edu.sa


Abstract.In this note we present a sufficient condition for a bounded solution of the abstract Cauchy problem to be almost periodic.

Received: June 17, 2008

AMS Subject Classification: 34C27

Key Words and Phrases: almost periodic solutions, abstract Cauchy problem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 48
Issue: 2